Virginia, 2018Flooding in Virginia, September 27 to 29, 2018
September 27 to 29, 2018 · NWS LWX · 28 events in 10 counties and zones
A warm front moved through the area during the early morning hours of the 28th. Warm and moist air associated with a tropical air mass overran the relatively cooler air in place, resulting in heavy rainfall.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 28
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A warm front moved through the area during the early morning hours of the 28th. Warm and moist air associated with a tropical air mass overran the relatively cooler air in place, resulting in heavy rainfall. Also, the steering flow aloft was weak so showers and thunderstorms were slow to move. This enhanced the flooding threat. Some of the flooding persisted on larger streams into the 29th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Sep 27, 9:10 PM EST, 2 hours 31 minutes earlier.
Area forecast discussion, Sep 27, 9:10 PM EST, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
1010 PM EDT Thu Sep 27 2018
.SYNOPSIS...
The cold front that crossed the region will stall to the
southeast of the region today. A wave of low pressure will then
ride northeast along the front tonight. After the wave moves
away Friday, high pressure will build over the area during the
weekend and persist into early next week.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Low pressure over southwestern VA this evening will move
northeastward overnight, continuing to spread moderate to heavy
rainfall across the area. Supportive features aloft include mid
level shortwave energy and a favorable right rear quadrant of
the upper jet, all acting to enhance this activity over the Mid
Atlantic region overnight. Precipitable water values this
evening ranging between 1.75-2.00" over the CWA. Hi res guidance
in fairly good agreement with the heaviest rainfall residing
west of the Blue Ridge through midnight, then shifting eastward
toward the metro areas through the pre dawn hours. The bulk of
the activity should be exiting east of the Bay by around
sunrise. A Flood Watch remains in effect overnight for much of
the region, with the exception of southern Maryland, and King
George and Spotsylvania Counties in Virginia. Several Areal
Flood Warnings have been issued this evening with the potential
for additional warnings overnight as moderate to heavy rainfall
continues over saturated soils.
Given the above, cloudy and cool conditions will prevail
tonight, with low temperatures holding steady in the middle 50s
to near 60 degrees. Patchy fog will also be possible as rain
exits west to east, but widespread coverage not expected.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
High pressure building in from the Ohio Valley and Great Lakes
region will set up shop over the area for the end of the week.
Other then some late night/early morning fog, mainly clear and
dry conditions are expected.
Temperatures should average around normal for late September
with highs in the 70s and lows in the 50s to around 60.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
A broad 500 mb high pressure system will be in place over the
southeastern United States Sunday into the first half of next
week. The 500 mb high is forecast to stay in place over the
southeastern US through late next week. This places our region
on the northern end of the high. High pressure is expected to
be in place over New England through late next week. The GFS
keeps upper level flow zonal while the 00z Euro brings a
shortwave trough through the 500 mb system. The next chance for
precipitation will probably hold off until at least the middle
of next week. Winds should become southerly and remain light as
the surface high drifts offshore. Daytime temperatures will
slowly rise from the low to mid 70s on Sunday up into the low to
mid 80s by Wednesday.
&&
.AVIATION /01Z FRIDAY THROUGH TUESDAY/...
IFR to LIFR conditions likely at the terminals tonight as low
pressure moves across the area, bringing low clouds and reduced
visibilities in RA, as well as light and variable winds. As rain
ends from west to east towards morning, patchy fog will be
possible in its wake, while coupled with ample low level
moisture, reductions to VIS/CIGs will persist. A return to VFR
conditions are forecast mid to late Friday morning as high
pressure nudges in from the west.
Mainly VFR expected Friday into Saturday, though late
night/early morning fog seems likely.
Skies will remain mostly clear with light southerly winds through
Monday. Mainly VFR conditions are likely.
&&
.MARINE...
Small Craft Advisory in effect for the southern MD portion of
the Chesapeake Bay this evening as low pressure over
southwestern VA passes nearby, delivering an increasing
southerly flow. As this low passes by, the gradient will weaken
and winds are expected to fall below SCA criteria. Widespread
rain with embedded elements of heavy rain will be possible
overnight, causing reduced visibilities and patchy fog.
High pressure building in is expected to result in light winds
and sub SCA conditions Friday into Saturday.
Winds will become southerly with mostly clear skies Sunday into
early next week. These winds are expected to remain light.
Small craft conditions are not expected through Monday.
&&
.HYDROLOGY...
A Flood Watch remains in effect for much of the area through
the overnight period as low pressure crosses the area.
Persistent moderate to pockets of heavy rainfall has resulted
in several Areal Flood Warnings being issued this evening, with
the potential for additional warnings possible overnight.
On the larger streams, a Flood Warning is in effect for the
Potomac River at Edwards Ferry and Shepherdstown. In addition, a
Flood Watch is now in effect for the Shenandoah River at
Millville. Additional watches or warnings may be required
overnight.
A Flood Warning is also in effect for Opequon Creek in Berkeley
County, marking the 9th occurrence in the last six months
(which, by the way, is NOT a record).
A Flood Warning is remains in effect for Georges Creek in
Allegany County, Maryland -- persistent rain this evening will
likely bring this stream near or above flood stage overnight
tonight.
&&
.TIDES/COASTAL FLOODING...
Northeast flow ahead of a wave of low pressure approaching the
area is resulting in higher tides. Minor flooding thresholds may
be approached at a few sites, but are most likely this evening
in Washington DC where there is also added contributions from
freshwater upstream at/near the tidal interface.
Light northwest flow should cause anomalies to gradually
decrease into the weekend, though water levels will likely
remain elevated for the DC waterways due to more freshwater
runoff.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flood Watch until 4 AM EDT Friday for DCZ001.
Coastal Flood Advisory until midnight EDT tonight for DCZ001.
MD...Flood Watch until 4 AM EDT Friday for MDZ003>005-501>506.
Flood Watch until 6 AM EDT Friday for MDZ006-011-013-014-507-
508.
VA...Flood Watch until 4 AM EDT Friday for VAZ025>031-036>040-
050>055-501>508.
WV...Flood Watch until 4 AM EDT Friday for WVZ050>053-055-501>506.
MARINE...Small Craft Advisory until midnight EDT tonight for ANZ534-543.
&&
SYNOPSIS...DHOF
NEAR TERM...BKF/DHOF/CJL
SHORT TERM...DHOF/CJL
LONG TERM...JMG
AVIATION...BKF/JMG
MARINE...BKF/DHOF/CJL/JMG
HYDROLOGY...JE/BKF
TIDES/COASTAL FLOODING...DHOF/CJL/MMHazardous weather outlook, Sep 27, 6:45 PM EST, 4 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
745 PM EDT Thu Sep 27 2018
ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-282345-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Southern Baltimore-Prince Georges-
Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford-
Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
745 PM EDT Thu Sep 27 2018
This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and adjacent counties in
central Maryland and northern Virginia as well as the District of
Columbia.
.DAY ONE...Tonight
A Flood Watch is in effect for much of northern and central
Maryland and northern Virginia including the Baltimore MD and
Washington DC through tonight.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-282345-
Washington-Frederick MD-Carroll-Northern Baltimore-
Extreme Western Allegany-Central and Eastern Allegany-
Northwest Montgomery-Central and Southeast Montgomery-
Northwest Howard-Central and Southeast Howard-Northwest Harford-
Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-
Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Highland-
Eastern Highland-Western Loudoun-Eastern Loudoun-
Northern Virginia Blue Ridge-Central Virginia Blue Ridge-
Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant-
Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
745 PM EDT Thu Sep 27 2018
This Hazardous Weather Outlook is for eastern West Virginia,
northern and central Virginia, and central and western Maryland
with the exception of Garrett County.
.DAY ONE...Tonight
A Flood Watch is in effect for eastern West Virginia, much of
central and northern Virginia and central and western Maryland
through tonight.
Please consult River Flood Warnings for the latest information on
main stem river flooding.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday
Main stem river flooding may persist into the first part of the
weekend, particularly on the Potomac River basin.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
Flood, Loudoun
- When
- September 27, 11:41 PM EST to September 28, 10:09 AM EST
- Where
- Loudoun County, 1.25 mi NW of Waterford to 1.19 mi NW of Waterford
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.193, -77.617
The water level surpassed flood stage of 7 feet at Waterford along the Catoctin Creek, cresting at 9.78 feet on September 28th at 4:30 AM. Portions of Route 662 were flooded near the creek.
Flood, Loudoun
- When
- September 28, 12:55 AM EST to 5:33 AM EST
- Where
- Loudoun County, 0.24 mi NW of Taylorstown to 0.28 mi N of Taylorstown
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.253, -77.583
The water level surpassed flood stage of 12 feet, cresting at 12.3 feet at 2:45 AM on September 28th. Downey Mill Road was flooded.
Flood, Fairfax
- When
- September 28, 1:00 AM EST to 3:00 AM EST
- Where
- Fairfax County, 1.1 mi NE of Centreville to 1.04 mi NE of Centreville
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 38.840, -77.404
Route 29 was closed at Clifton Road due to flooding.
Flood, Loudoun
- When
- September 28, 1:02 AM EST to 1:51 AM EST
- Where
- Loudoun County, 2.14 mi SSE of Stumptown to 2.34 mi SSE of Stumptown
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.170, -77.540
The water level at Limestone Branch surpassed flood stage of 7 feet, cresting at 7.25 feet at 1:20 AM September 28th.
Greenfield Farm Lane and another access road were flooded. Field flooding near the stream was widespread.
Flood, Rockingham
- When
- September 28, 1:25 AM EST to 10:31 AM EST
- Where
- Rockingham County, 1.73 mi SSE of Mt Crawford to 1.82 mi SSE of Mt Crawford
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 38.346, -78.921
The USGS stream gage on North River near Burketown exceeded the 11 foot flood stage during the indicated period. The peak level of 13.29 feet occurred at 5:30am EST.
Flood, Augusta
- When
- September 28, 1:26 AM EST to September 29, 4:34 AM EST
- Where
- Augusta County, 1.44 mi S of Mt Meridian to 0.81 mi SSW of Mt Meridian
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 38.249, -78.868
The water level at Grottoes on the Middle River passed flood stage of 12 feet. The water crested at 15.71 feet at 6:30 PM, September 28th.
Fields along the river were to flooded.
Flood, Augusta
- When
- September 28, 2:22 AM EST to 4:22 AM EST
- Where
- Augusta County, 1.93 mi S of Swoope to 1.87 mi S of Swoope
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 38.142, -79.202
The 100 Block of Cattleman Road was closed due to flooding.
Flood, Augusta
- When
- September 28, 2:23 AM EST to 4:23 AM EST
- Where
- Augusta County, 1.85 mi SW of Fordwick to 1.83 mi SW of Fordwick
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 38.050, -79.392
Little River Road at Wallace Mill Road was closed due to flooding.
Flood, Augusta
- When
- September 28, 2:25 AM EST to 4:25 AM EST
- Where
- Augusta County, 1 mi WSW of Brand to 1.02 mi WSW of Brand
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 38.117, -79.018
Desper Hollow Road was closed at Jefferson Highway due to flooding.
Flood, Rockingham
- When
- September 28, 2:29 AM EST to 4:29 AM EST
- Where
- Rockingham County, 0.87 mi SW of Pineville to 0.88 mi SSW of Pineville
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 38.340, -78.809
Goods Mill Road was closed at Oak Shade Road due to flooding.
Flood, Rockingham
- When
- September 28, 2:31 AM EST to 4:31 AM EST
- Where
- Rockingham County, 0.93 mi SW of Pineville to 0.89 mi SW of Pineville
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 38.342, -78.813
Goods Mill Road was closed at Charlie Town Road due to flooding.
Flood, Shenandoah
- When
- September 28, 2:32 AM EST to 4:32 AM EST
- Where
- Shenandoah County, 19.47 mi S of New Market
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 38.368, -78.657
Berrytown Road was closed at Little Gap Road due to flooding.
Flood, Rockingham
- When
- September 28, 2:33 AM EST to 4:33 AM EST
- Where
- Rockingham County, 0.98 mi SSW of Dale Enterprise to 0.95 mi SSW of Dale Enterprise
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 38.436, -78.935
The 1200 Block of Silver Lake Road was closed due to flooding.
Flood, Rockingham
- When
- September 28, 2:34 AM EST to 4:34 AM EST
- Where
- Rockingham County, 1.48 mi W of Clover Hill to 1.46 mi W of Clover Hill
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 38.447, -79.057
Daniel Cupp Road was closed at Waggys Creek Road due to flooding.
Flood, Shenandoah
- When
- September 28, 2:45 AM EST to 11:05 AM EST
- Where
- Shenandoah County, 2.27 mi ENE of Quicksburg to 2.13 mi E of Quicksburg
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 38.690, -78.640
The water level surpassed the flood stage of 10 feet, cresting at 10.88 feet at 02:15 AM September 28th. Water overflowed the banks downstream of the gauge.
Flood, Prince William
- When
- September 28, 3:06 AM EST to 5:59 PM EST
- Where
- Prince William County, 1.57 mi NNW of Yorkshire to 1.49 mi NNW of Yorkshire
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 38.801, -77.442
The water level surpassed the flood stage of 12 feet, cresting at 14.64 feet at 12:13 PM September 28th.
Water covered backyards in the Yorkshire area. Portions of the trail system along Bull Run in the vicinity of Yorkshire were also flooded.
Flood, Loudoun
- When
- September 28, 3:06 AM EST to 5:59 PM EST
- Where
- Loudoun County, 2.68 mi E of North Fork to 2.61 mi NNE of Mountville
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.070, -77.680
The water level surpassed the flood stage of 10 feet, cresting at 10.88 feet at 02:15 AM September 28th. Water overflowed the banks downstream of the gauge.
Flood, Shenandoah
- When
- September 28, 3:36 AM EST to 5:36 AM EST
- Where
- Shenandoah County, 1.81 mi NE of Woodstock to 1.83 mi NE of Woodstock
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 38.896, -78.493
The 22000 Block of Route 11 was closed due to flooding.
Flood, Fairfax
- When
- September 28, 3:58 AM EST to 5:58 AM EST
- Where
- Fairfax County, 0.31 mi W of Clarks Crossing to 0.27 mi W of Clarks Crossing
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 38.920, -77.306
Lawyers Road was closed at Hunters Mill Road due to flooding.
Flood, Prince William
- When
- September 28, 4:48 AM EST to 6:48 AM EST
- Where
- Prince William County, 0.6 mi N of Bristow to 0.48 mi N of Bristow
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 38.729, -77.531
Traffic reports were received that indicated Piper Lane was closed between Observations Drive and Nokesville Road.
Flood, Culpeper
- When
- September 28, 4:59 AM EST to 7:37 AM EST
- Where
- Culpeper County, 1.63 mi W of Rapidan to 3.17 mi NW of Rapidan
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 38.320, -78.100
The water level at Robinson River surpassed flood stage of 11 feet, cresting at 11.56 feet at 06:15 AM September 28th.
Water covered a portion of Route 721. Agricultural flooding also took place nearby.
Flood, Loudoun
- When
- September 28, 5:03 AM EST to 7:03 AM EST
- Where
- Loudoun County, 1.35 mi S of Leesburg Muni
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 39.061, -77.553
Shreve Mill Road was closed near Sycolin Road due to flooding.
Flood, Loudoun
- When
- September 28, 6:52 AM EST to 8:52 AM EST
- Where
- Loudoun County, 0.99 mi SSE of Philomont to 0.97 mi SSE of Philomont
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 39.037, -77.722
Snickersville Turnpike was closed due to flooding near Hibbs Bridge Road.
Flood, Loudoun
- When
- September 28, 7:54 AM EST to 3:28 PM EST
- Where
- Loudoun County, 1.38 mi N of Watson to 1.25 mi NNE of Watson
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.020, -77.580
The water level at Goose Creek surpassed flood stage of 12 feet, cresting at 12.6 feet at 12:30 PM September 28th.
The creek overflowed its banks near Oatlands, south of Leesburg. Backwater flooding begins to affect a low spot on State Route 650, Oatlands Road. Water also reaches the Goose Creek Golf Course.
Flood, Fauquier
- When
- September 28, 8:09 AM EST to 10:09 AM EST
- Where
- Fauquier County, 1.56 mi NNW of Calverton to 1.65 mi NNW of Calverton
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 38.652, -77.678
Bastable Mill Road was closed near Brookfield Drive due to flooding.
Flood, Prince William
- When
- September 28, 8:30 AM EST to 5:07 PM EST
- Where
- Prince William County, 2.65 mi SSW of Aden to 2.56 mi SSW of Aden
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 38.618, -77.557
The stream gage on Cedar Run near Aden exceeded the 10 foot flood stage during the indicated period, flooding Fleetwood Road. The peak level of 10.49 feet occurred at 1:57pm EST.
Flood, Rappahannock
- When
- September 28, 12:48 PM EST to 7:22 PM EST
- Where
- Rappahannock County, 14.1 mi SE of Amissville to 14.2 mi SE of Amissville
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 38.530, -77.810
The water level surpassed flood stage of 15 feet and crested at 15.29 feet at 3:45 PM on September 28th.
Tin Pot Run Road and Sumerduck Road near Remington were flooded..
Flood, Page
- When
- September 28, 2:45 PM EST to 10:51 PM EST
- Where
- Page County, 0.88 mi NW of Leaksville to 0.84 mi NNW of Leaksville
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 38.640, -78.540
Water level at the gauge along the South Fork Shenandoah River at Luray surpassed flood stage of 14 feet. The water crested at 14.53 feet at 7:00 PM, September 28th.
Water covered yards and fields near the river southwest of Luray.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Arizona, September 27, 20182 deaths · 2 events
- Damaging Winds in Georgia, September 27, 2018$61,000 · 50 kt wind · 8 events
- Dense Fog in Kentucky, September 27 to 28, 201822 events
- Damaging Winds in North Carolina, September 27, 2018$15,000 · 50 kt wind · 7 events
- Dense Fog in Illinois, September 27 to 28, 201812 events
- Flash Flooding and Debris Flows in Kentucky, September 27, 2018$7,000 · 11 events
- Dense Fog in Missouri, September 27 to 28, 201810 events
- Damaging Winds in North Carolina, September 27, 201850 kt wind · 9 events
- Flooding and Heavy Rain in Virginia, September 27 to 28, 2018$500 · 8 events
- Damaging Winds in South Carolina, September 27, 2018$10,000 · 55 kt wind · 6 events
- Dense Fog in Indiana, September 27 to 28, 20186 events
- Flooding and Heavy Rain in West Virginia, September 27 to 28, 20184 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 788333, 788329, 786939, 787059, 787040, 788093, 786940, 786941, 786942, 786943, 786944, 786945, 786946, 786947, 788119, 787047, 788118, 786948, 786949, 786950, 788108, 786951, 786952, 788106, 786953, 786998, 788321, 788323.